# SDR DXTA200701930

- Difficulty date: February 12, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 7,407 hours, 4,592 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A MODERATE THUMP (THAT SOUNDS AND FEELS LIKE IT IS COMING FROM THE NOSE WHEEL AREA) EXPERIENCED DURING CLIMB AND IN CRUISE- CO PILOT'S FEET ON FLOOR.  REMOVED & REPLACED NLG UPLOCK SWITCH IAW CESSNA 750 M/M CHPT 32-30-05.
